×

Found 2,848 Documents (Results 1–100)

100
MathJax

Existence and stability of the solution to a system of two nonlinear diffusion equations in a medium with discontinuous characteristics. (English. Russian original) Zbl 07444580

Comput. Math. Math. Phys. 61, No. 11, 1811-1833 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 11, 1850-1872 (2021).
MSC:  35B25 35K51 35K58
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software